# SDR COMA9960494

- Difficulty date: September 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N710CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7241
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning
- Condition: Activated
- Location: Lt Pack
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

LEFT HAND AIRCRAFT PACK HIGH PRESSURE WARNING.  COULD NOT DUPLICATE.  OPERATIONAL CHECK OF SYSTEM WAS NORMAL.
